# SDR IPXA2025031447289

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 24,755 hours, 15,051 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Noise
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY HIGH PITCH NOISE FROM MAIN CABIN DECK CARGO DOOR OR CREW ENTRY DOOR AREA. CABIN PRESSURE AND CABIN ALTITUDE WERE ALL NORMAL (DIFF 8.0 V/S 0, CABIN ALTITUDE 5 AT FL 320). ALL ECAM DOOR INDICATIONS PRESSURIZED A/C PER AMM 05-51-00/001. NO NOISE FROM CREW ENTRY DOOR OR MAIIN CARGO AREA. OK FOR SERVICE.
